IJPAM: Volume 67, No. 4 (2011)

A SEQUENCE SPACE DEFINED BY
MUSIELAK-ORLICZ FUNCTION

Kuldip Raj$^1$, Ajay K. Sharma$^2$, Sunil K. Sharma$^3$
$^{1,2,3}$School of Mathematics
Shri Mata Vaishno Devi University
Katra, 182320, INDIA
$^1$e-mail: kuldeepraj68@hotmail.com
$^2$e-mail: aksju_76@yahoo.com
$^3$e-mail: sunilksharma42@yahoo.com


Abstract. In this paper we introduce a new sequence space $BV_{\sigma}(\mathcal{M}, p, r)$ defined by Musielak-Orlicz function $\mathcal{M} = (M_k)$ and study some topological properties of this sequence space.

Received: January 31, 2011

AMS Subject Classification: 40D05, 40A05

Key Words and Phrases: paranorm space, invariant mean, Orlicz function, Musielak-orlicz function, solid

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 4